# SDR SWAA2021073091663

- Difficulty date: July 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB 5 (STAB STA 129.50); STIFFENER 3 HAS CRACK NEAR LOWER SKIN DOT A-21-41 ; / [01] CUT AND REMOVED DAMAGE IAW SRM 55-10-09-2R-4 REPAIR 4; [02] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA. NO DEFECTS NOTED IAW SRM 55-10-09-2R-4 REPAIR 4; [03] VERIFIED STEP 1 COMPLETED STEP 2 GVI REPAIR AREAS; [04] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23 & PROC 16. NO DEFECTS NOTED. TOOL#31822; DUE 12AUG21; [05] KIT VERIFIED AS P/N 55100003-01 WN5067 IAW SRM 55-10-09-2R-4 REPAIR 4 AND DWG 55100003 REV B; [06] VERIFIED STEP 5; [07] FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4; [08] VERIFIED ITEM 7; [09] OK TO INSTALL; [10] INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4 REPAIR 4; [11] VERIFIED STEP 10 OK TO CIC; [12] APPLIED CIC TO REPAIR AREA IAW SRM 55-10-09-2R-4 REPAIR 4; [13] VERIFIED STEP 12; [14] C/W; [15] AUDIT C/W
